# SDR AALA201910079036

- Difficulty date: October 7, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 73,377 hours, 28,221 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 1157091
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: OVERWING EMERGENCY EXIT LIGHT RIGHT HAND WAS INOPERABLE. MAINTENANCE REPLACED EMERGENCY EXIT SIGN PER AMM 33-51-16-400-001-A.
